# SDR USAA2015022100003

- Difficulty date: February 20, 2015
- Submitted: February 23, 2015
- Operation: Air carrier
- Aircraft: N835AW
- Make and model: Airbus A319-132
- Aircraft serial: 2458
- Aircraft time: 32,392 hours, 14,194 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

EMERGENCY LIGHTS IN CABIN CAME ON WHILE IN ARM POSITION.  CYCLED SEVERAL TIMES & LIGHTS WOULDN'T EXTINGUISH.  ALL SYSTEMS CHECKED OK.  FOLLOWING OPERATIONAL CHECK IAW AMM 33-51-00-710-004-A.
